# SDR 2014FA0000047

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: General aviation
- Aircraft: N210AK
- Make and model: Cessna 210
- Aircraft serial: 21061627
- Aircraft time: 6,075 hours
- Engine: Cont TSIO520R
- Engine time: 1,311 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Zone 600
- Part time: 6,075 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ANNUAL INSPECTION, FOUND MOVEMENT IN THE RT WING SPAR FITTINGS, BETWEEN THE RT WING MAIN SPAR ATTACH BRACKETS AND THE FUSELAGE CARRY-THROUGH SPAR ATTACH BRACKETS.  REMOVED RT WING FROM AIRCRAFT, FOUND SIGNIFICANT PITTING AND CORROSION IN BORES OF ALL ATTACH BRACKET BUSHINGS.
